# SDR AALA202207158652

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A300*
- Aircraft serial: 6256
- Aircraft time: 25,220 hours, 7,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST MAINTENANCE FOUND BATTERY FAULT AT EMERGENCY POWER SUPPLY UNIT 12WL. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
